# SDR CALA2013082690711

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,991 hours, 26,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1600-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FLOOR SUPPORT CHANNEL BETWEEN BS 1600 & 1681 LBL 57.  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED & REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 PAR 7D FIG 12.
